"And These Things Shall Give Thee Experience..."

The past six weeks have been a very difficult experience but one that has taught me much. Through a strange combination of events, I ended up with very poor health both mentally and physically during this time. I had been taking two medications that ended up interacting (note to self: make sure ALL of your doctors are talking to each other . . .). The net result was that I was suffering from an overdose of one of the medications due to the impact of the other.

I was suffering greatly both mentally and physically and I had no idea why. For the first time in my life, I could not control my head. The medication had a psychotropic effect that was truly frightening. But as I was going through all of this, I had no idea that the medication was causing it. I thought I was losing my mind. Seriously. It was truly one of the most frightening things I had ever experienced. I would go through chemo again rather than redo the past six weeks.

Read the rest of this story at tofw.com
Comments and feedback can be sent to feedback@ldsliving.com